# SDR AALA20170702002

- Difficulty date: July 1, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 70,412 hours, 11,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: AAID
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY ESCAPE PATH LIGHTS ON SEATS 7J THROUGH 28H ARE INOPERATIVE.  REMOVED AND REPLACED CHARGER ASSEMBLY (AALA20170702001) AND BATTERY ASSEMBLY AT M732 IAW AMM 33-51-07.  OPERATIONAL CHECK GOOD.
